MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T
Model Number INGENIA 3.0T R5 BASED
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To prevent future incidents, we strongly advise to review the local procedure related to the (unauthorized) access to the controlled access area.Also, the mr staff must read and familiarize themselves with the safety chapter of the instruction for use.Other hospital staff that needs access to the mr examination room must also be mr safety trained.Ifu r5 section magnet safety - access to controlled access area.Warning: do not bring objects made of iron or other magnetic materials into the controlled access area.These objects will be attracted by the magnet and may lead to serious or fatal injury of the patient or operating personnel and may cause system malfunctions.Object examples: scissors, pocket knives, lighters, keys, coins, etc.Mobile phones and pagers.Vacuum cleaners, floor polishers, etc.Magnetic wheel chair, magnetic trolley, iron stretchers, etc.Mr unsafe fire extinguishers.Life supporting, vital sign monitoring, or emergency equipment such objects will be attracted by the magnet and may lead to serious or fatal injury of the patient or operating personnel and may cause system malfunctions.¿ a safety presentation is available on dvd, which explains the rf and other mri related safety issues: (b)(4), mr safety instructions.Clear user error.
 
Event or Problem Description
Philips received a report from a customer stating that a patient's leg was attracted in the magnet bore during an examination because of its metal implants.This resulted in the need for refixation of the patient's leg implant.

Brand Name
INGENIA 3.0T
Common Device Name
INGENIA 3.0T
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
MDR Report Key11864024
Report Number3003768277-2021-10018
Device Sequence Number19580754
Product Code LNH
UDI-Device Identifier00884838055339
UDI-Public884838055339
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 3.0T R5 BASED
Device Catalogue Number781342
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;